# SDR IPXA2025110406631

- Difficulty date: October 16, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 93,671 hours, 18,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: ADA775373
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CEILING STRUCTURE SUPPORT BRACKET BROKEN APPROX BTW STA 979 AND STA 999, X=-103, ID STICKER NUM. (085-067). CUT OUT DAMAGE AREA AT FWD CARGO COMPARTMENT CEILING STRUCTURE SUPPORT BRACKET APPROX BTW STA 979 AND STA 999, X=-103 IAW MD-11 SRM 53-00-00-2R-0. DIMENSIONS CUT OUT 1.1 X .800. INSTALLED REPAIR ANGLE IN FWD CARGO COMPARTMENT CEILING STRUCTURE SUPPORT BRACKET REF EA# 011-5300-01-B0585 REV P1 FIG 2 STEP 11 TO 14.
